# SDR DALA2023030801742

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 IN REF TO AMDS 2040-8007: 2LH EMERGENCY POWER RESERVOIR INDICATES ZERO PRESSURE. CORRECTIVE ACTION: SUMMARY OF NRC: 00627 EMERGENCY POWER RESERVOIR WAS REMOVED AND SERVICEABLE EMERGENCY POWER RESERVOIR WAS INSTALLED PER B757-200 AMM 52-11. (2660344)
